Another what the hell problem

Another what the hell problem

This is confusing, its been well almost 18 months since stopping zoladex went for my biannual checkup, I was floored when I read my results and so was my oncologist. My ( T) jumped to almost 500 and my PSA was0.01.

I thought I would have a lot more energy and libido, but there's nothing. Iam feeling tired all the time and john henry is still content looking at the floor. Any one else going through this. And no I haven't been doing HRT. Hoping everyone injoys the photo this was the most awesome sunset I've seen for a long time,this is the the only way I know of where you can shoot hang or frame someone and get away with it. ;-))

13 Replies

oldestnewest
  • The beautiful picture reminds me of the song, "Canadian Sunset," which was recorded as an instrumental by Hugo Winterhalter, and also by the late Andy Williams--a lot of you might remember this song. Both versions were very popular when I was young.

    But to your posting, Wow! Your testosterone level finally made it up to a normal level, which is great--about the same as mine was at the time I was diagnosed, before the ADT

    Have you used, or are you using anything to help the ED, such as the ED drugs, injections, pump? Perhaps if you haven't, you need to re-educate the nerves and use some ED therapy to get the "old soldier" to stand to attention again.

    I don't know about the lack of energy, or the lack of libido, but perhaps with some therapy the libido and erectile function will return. My uro is amazed that I still have some libido, and some erectile function (not full erections, but partial, with the Cialis I take daily for help with urination)----even after three years plus of ADT and an orchiectomy more than six months ago---so I guess that just about anything is possible.

    CERICWIN

  • This happened to me recently, I am waiting on my next visit to hear what my future treatments will be,

  • Your condition sounds similar to mine, about 10 years ago. A couple of questions. What type of treatment did you have? I had RRP, 'nerve sparing'. But had positive margins and underwent a 2-year trial that included Zoladex and Casodex. My T and PSA were both undetectable. Slowly, 18 months(?) my T returned, but so did my PSA. Have you tried the normal ED pills? Have you heard of Muse or Tri-mix? I went 13 years without any useable function trying the normal pills, until the urologist gave me Tri-mix. Tri-mix is a shot that that you give yourself that will get the old soldier to salute. I will admit to some anxiety before the first time I administered it, but I was pleased with the results, and so was my wife ;-). Oh, I'm now cancer free, after 4 trials and follow-on robotic surgery.

  • I hope you get some help. Keep us posted.

  • @cericwin hey buddy we will have to scype soon, I use the pump to to encourage blood flow but can't afford the the pills their very expensive up here like twenty bucks per pill. With tax 120.00 for four. How ya feeling these days, you were doing pretty good last time we spoke, it's always a pleasure see you soon.

    @Danr3254

    I had RP negative margins post opp psa. 0.60 followed with zoladex plus IGRT . Iam a GL 8 diagnosed in 2009, with the soldier going awol iam ok with it at this time, pretty sure he turn up eventually, my main concern is the fatigue, I should be feeling more energy by now, my oncologist is puzzled why my (T) came back so quickly after being on zoladex for two years. It's possible mabye my adrenal system could be out of wack just don't know at this point. At least my PSA didn't respond to the rapid (T) increase. In fact it dropped from 0.04 to 0.01 go figure. Appreciate the reply.

    @bobjensen .. So do I and I will. Thanks

  • Is all I know is that many of US experiences such symphtoms as one time or the other.. Doctors do not have an answer as to why, despite having a plethora of medical tests taken, and the results seems to now shed light on the cause..

  • Is all I know is that many of US experiences such symptoms as one time or the other.. Doctors do not have an answer as to why, despite having a plethora of medical tests taken, and the results seems to now shed light on the cause.

  • 2 questions. Did you have surgery? Were the nerves affected? So you did not have nerve sparing surgery, no amount of testosterone will help get you an erection. And from my experience in talking with guys, nerve sparing PC surgery is iffie and somewhat risky. Many Docs say they are in the business of curing cancer, not saving erections. Getting rid of the cancer is more important than saving an erection. my suggestion is Tri-mix or an implant. Vacuum pumps work but leaves you with a cold dick.

  • Yes I had sparing surgery, infact with in three months everything was working fine, the RT and ADT finished it off. Ed isn't my main concern its the fatigue.

  • pcsucks, glad to hear everything is going good. How old are you?

  • Just turned 62 DX 2009

  • GREAT picture, hanks for sharing it with us.

    Is there any chance that your lack of energy is related to you being depressed? This is a common complaint with depression. The levels of depression that comes with prostate cancer and its treatments isn't adequately discussed.

    Joel

  • @ joelt You could be right Joel, that's a problem I been dealing with since starting adt, which I am now off. But I would think on days when I feel mentally good I would have the energy to go along with it. Just don't know at this point. Thank you for your reply.

You may also like...